Discussions By Condition: Skin conditions

Problem with My faces

Posted In: Skin conditions 0 Replies
  • Posted By: jazdmarkets2
  • August 3, 2009
  • 07:42 AM


I am Just wanted to ask anyone out there, I stopped taking effexor 2 months ago. my face is red and hot and my cheeks are flush. could this be a side effect of stopping and how long will it last?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?